| Model Number |
02.09.0117H |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
07/16/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery after 1 year and 11 months from the medacta primary due to infection.The surgeon revised the insert to the same size insert.
Additional Manufacturer Narrative
Batch review performed on 21 july 2026 02.09.0117h gmk-hinge tibial insert - size1 - 17 mm (k130299) lot.2114858: (b)(4) items manufactured and released on 01 february 2022.Expiration date: 18 january 2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.